# SDR CA130718001

- Difficulty date: July 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 377 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 2150 · Cabin Cooling System
- Part: Shaft
- Condition: Worn
- Location: A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIR CONDITIONING DRIVE PAD ASSY, PULLY FOUND LOOSE WITH RADIAL PLAY ON REAR BEARING SHAFT SUPPORT. BEARING NOT SEIZED AND WEAR RESTRICTED TO SHAFT OUTSIDE DIAMETER ONLY.
